# SDR ASOA201001274

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.090 FLOORBEAM WEB IS CRACKED LOWER RADIUS, AT LBL 11 AND BOTH FWD & AFT J CHANNELS ARE CORRODED ACROSS COCKPIT ENTRANCE.  REPAIRED AND COMPLIED WITH REO 601R-53-11-926 IAW REO 601R-53-11-926, REV B.  CLOSEOUT AND OPS CHECK REQ'ED. COMPLIED WITH CLOSEOUT AND OP CHECKS AS REQUIRED IAW REO 601R-53-11-926, STEPS 99-105.  OP CHECKS GOOD.  COMPLIED WITH EC/TC REO 601R-53-11-926 IAW REO 601R-53-11-926 REV B.
